# SDR GAIA99235

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT', FOUND DURING 'HEAVY 2 MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (OSCODA MI).  VERTICAL STABILIZER FORWARD SPAR CORRODED AT FS 55R.  REMOVED DAMAGED AREA IAW ENGINEERING DEVIATION REQUEST B2-07305.  PERFORMED HFEC AND LIGHT INSPECTION IAW B 727 NDT MANUAL PART 6 FIG 23.  NO DEFECTS NOTED.  FABRICATED REPAIR ANGLES AND FILLERS AND INSTALLED IAW EDR B2-07305.  AIRCRAFT RETURNED TO SERVICE.  (X)
